Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the second minimax level of the scalar field equation and symmetry breaking
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 194, no 1, 131-144 p.Article in journal (Refereed) Published
Abstract [en]

We study the second minimax level lambda(2) of the eigenvalue problem for the scalar field equation in R-N. We prove the existence of an eigenfunction at the level lambda(2) when the potential near infinity approaches the constant level from below no faster than e(-epsilon vertical bar x vertical bar). We also consider questions about the nodality of eigenfunctions at this level and establish symmetry breaking at the levels 2, ..., N.

Place, publisher, year, edition, pages
2015. Vol. 194, no 1, 131-144 p.
Keyword [en]
Scalar field equation, Minimax methods, Concentration compactness, Symmetry breaking
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-245342DOI: 10.1007/s10231-013-0368-0ISI: 000348436400007OAI: oai:DiVA.org:uu-245342DiVA: diva2:792211
Available from: 2015-03-03 Created: 2015-02-26 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

fulltext(203 kB)40 downloads
File information
File name FULLTEXT01.pdfFile size 203 kBChecksum SHA-512
ae92ff19488f0f9e028f040951dec5a675232431fbe46495f8a775470db19d1a226971649a37d54b2d8744a3909296fc8471b2e1648fec382f2e7b5ff241882a
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Tintarev, Kyril
By organisation
Analysis and Probability Theory
In the same journal
Annali di Matematica Pura ed Applicata
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 40 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 397 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf